MathSciNet Relay Station
MathSciNet bibliographic data
MR229600 10.50
Levin, B. V.; Faĭnleĭb, A. S. Application of certain integral equations to questions of the theory of numbers. (Russian) Uspehi Mat. Nauk 22 1967 no. 3 (135), 119–197.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement